MAUDE Adverse Event Report: IRVINE BIOMEDICAL, INC. INQUIRY; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING

IRVINE BIOMEDICAL, INC. INQUIRY; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Model Number IBI-81531
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/18/2021
Type of Reportable Event Malfunction
Event or Problem Description
Artifact at distal end of catheter.No harm to patient.Procedure completed, unknown if new catheter was used.

Brand Name
INQUIRY
Common Device Name
CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
IRVINE BIOMEDICAL, INC.
2375 morse avenue
irvine CA 92614
MDR Report Key11900574
Report Number11900574
Device Sequence Number3692804
Product Code DRF
UDI-Device Identifier05414734304788
UDI-Public(01)05414734304788(17)240131(10)7827786
Combination Product (Y/N)N
Initial Reporter StateFL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 05/20/2021
Report Date (Section F) 05/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIBI-81531
Device Catalogue NumberIBI-81531
Device Lot Number7827786
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer05/28/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight66
Date Report Sent to FDA05/20/2021